RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Zaminova, Alina Rifkatovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:73
Abstract pages:199
Full texts:61
References:8
E-mail:

http://www.mathnet.ru/eng/person51028
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. O. V. Nadezhdin, A. R. Zaminova, “The analysis of connectivity of injection and production wells dynamics”, UBS, 25 (2009),  35–47  mathnet; Autom. Remote Control, 71:7 (2010), 1497–1503  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019